MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight, ethnicity: unknown/ not provided.If implanted, give date: not applicable, unknown/not provided.If explanted, give date: not applicable, unknown/not provided.Device evaluation: product testing could not be performed since at the time of this investigation, the product has not been received for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer reported a defective lens, not used.Customer doesn't know if there was patient contact or not.Backup lens was used.No additional information provided.
 
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes returned to manufacturer on: 7/7/2021 section h3.Device evaluated by manufacturer? yes device evaluation: the returned sample was received.The product returned consists in packaging components (folding carton) and pcb00 device.Visual evaluation was performed, and the following were the findings: there was viscoelastic trace residues observed at the cartridge tip.Pcb00 device was observed in advance position and locked.There is a brown substance at the cartridge tip that could be associated of patient eye fluids.Lens was stuck in cartridge, override by pushrod and the cartridge tip was deformed/damaged.It is not possible to remove the lens from the inside of the cartridge.Therefore, the complaint issue reported as ¿ lens damage¿ could not be verified.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.Production deficiency can¿t be determined.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12021328
Report Number2648035-2021-08017
Device Sequence Number3304318
Product Code HQL
UDI-Device Identifier05050474558298
UDI-Public(01)05050474558298(17)240125
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2024
Device Model NumberPCB00
Device Catalogue NumberPCB0000215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer07/14/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1